# SDR CALA2021062500955

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 53,683 hours, 15,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3110
- Condition: Dented
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0253) EXTERIOR FUSELAGE L/H SIDE, 3EACH DENTS ON THE FUSELAGE SKIN BTWN BS 740 AND BS 760 AND BTWN STRINGERS S-15L AN D S-17L.  REF HAECO GSO NRC #9286611 REPAIR ACCOMPLISHED IAW HAECO REO-G23222 AND ECRA 5331-02232. PG 2, PART 1,ITEM 2 REQUIRES TO GENERATE A DIP TO "PERFORM AN INSP- ECTION PER PART 2 2 OF ECRA 5331-02732 ON OR BEFORE 65,800 TOTAL ADD EMP:V932675 AIRCRAFT FLIGHT CYCLES
